ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Ali Raeisian, S. M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ali Raeisian, S. M. (2013) On an effective solution of the Riemann problem for third order improperly elliptic equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (2). pp. 43-50. ISSN 00002-3043

This list was generated on Mon Aug 20 20:31:12 2018 AMT.